Skip to Content

Since I was put on this medicine.Just anything I try too eat.I use the restroom 3#5 times every day?

Responses (1)

Anonymous 15 Jan 2012

Hello christie Evans. You forgot to mention the name of the medication. If you might click on comment and enter it. Appreciated,pledge

christie Evans 15 Jan 2012

Levetiracetam 500Mg 2#am 2#pm

Anonymous 15 Jan 2012

I looked up the effects of taking the drug via our site, and others couldn't come up with anything to say that Levetiracetam causes increased or abnormal movement of the bowels, such as diarrhea. I'm sure that it does, I just can't find anything to back up my statement. You might talk to your doctor or even your pharmacist might beable to offer you a better answer. Unless you're possiblytaking other medications and they are interacting with the drug. Either way, you should bring it up with your doctor, pledge

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions